# SDR AU970608

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Blocked
- Location: Engine Air Int
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR AIR BOX PARTIALLY BLOCKED BY MUD HORNETS NEST - EVIDENCE OF HORNET IN CARBURETTOR
